# SDR AU981338

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3360037030
- Condition: Fractured
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE 3RD STAGE LOW PRESSURE TURBINE BLADE SEPARATED.  4TH STAGE LPT BLADES DENTED ON THE TRAILING EDGES.  PART TC:  6,640.
